# SDR UALA2010070902455

- Difficulty date: July 8, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,153 hours, 12,456 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710303
- Part serial: 287
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG LIGHT ON FUEL TANKS 32.8 .04 34.8 TOTALIZER 67.4 CALCULATED 69.4 LEFT MAIN ERRATIC.  NO FAULTS SHOWING ON LAST LEG OR FOR SEVERAL PREV LEGS.  SELF TEST PASSED.  REPLACED PROCESSOR PER LM REQUEST.  ACCOMPLISHED OPERATIONAL TEST PER MM CONFIG 2, TESTS OKAY.
